# SDR ASAA0280457

- Difficulty date: October 26, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 993053813
- Condition: Corroded
- Location: Fuselgae
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP WEB CORRODED AT FUSELAGE STATION 465-484.  REMOVED CORROSION AND REPAIRED IAW SRM.
